# SDR SWIA2020082551979

- Difficulty date: June 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH WING OUTBOARD FLAP'S UPPER SKIN PANEL HAS 3 "SMOKING RIVETS" ALONG ITS TRAILING EDGE, NEAR THE INBOARD END.   REMOVED DAMAGED FASTENERS PER  SRM. REQUESTED ENGINEERING TO REWORK FATENER HOLES, REO. WAS RECEIVED , OPENED HOLES TO 5/32, INSTALLED  FASTENERS CR3224-5-2 AND RESTORED FINISH PER REO.
